Alert archive / Tennessee / Flash Flood Watches in 2015
Flash Flood Watch 3, NWS Nashville, TN
NWS Nashville, TN issued this flash flood watch at Dec 27, 2015, 1:04 PM CST for 38 counties in Tennessee. It took effect at Dec 28, 2015, 6:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2015, 1:04 PM CST (19:04 UTC)
- In effect from
- Dec 28, 2015, 6:00 AM CST
- Expired
- Dec 28, 2015, 6:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- None
All 38 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 187 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
840 WGUS64 KOHX 271904 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 104 PM CST SUN DEC 27 2015 ...FLASH FLOOD WATCH IN EFFECT FOR ALL OF MIDDLE TENNESSEE... TNZ005>011-023>034-056>066-075-077>080-093>095-280400- /O.NEW.KOHX.FF.A.0003.151228T1200Z-151229T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 104 PM CST SUN DEC 27 2015 ...FLASH FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE... INCLUDING THE FOLLOWING AREAS...BEDFORD...CANNON...CHEATHAM... CLAY...COFFEE...CUMBERLAND...DAVIDSON...DE KALB...DICKSON... FENTRESS...GILES...GRUNDY...HICKMAN...HOUSTON...HUMPHREYS... JACKSON...LAWRENCE...LEWIS...MACON...MARSHALL...MAURY... MONTGOMERY...OVERTON...PERRY...PICKETT...PUTNAM...ROBERTSON... RUTHERFORD...SMITH...STEWART...SUMNER...TROUSDALE...VAN BUREN...WARREN...WAYNE...WHITE...WILLIAMSON AND WILSON. * FROM MONDAY MORNING THROUGH MONDAY EVENING * ANOTHER 1 TO POSSIBLY UP TO 2 INCHES OF RAIN CAN BE EXPECTED ON MONDAY AS A COLD FRONT MOVES ACROSS MIDDLE TENNESSEE. WITH ALREADY SATURATED GROUND IN PLACE AS WELL AS ELEVATED CREEKS AND STREAMS...FLASH FLOODING WILL BE LIKELY. * FLOODING OF LOW LYING AND OTHER FLOOD PRONE AREAS WILL ALSO BE POSSIBLE. PEOPLE WHO LIVE ALONG CREEKS AND STREAMS SHOULD MONITOR LEVELS AND BE PREPARED TO TAKE ACTION. TRAVELERS SHOULD BE ALERT FOR WATER COVERING THE ROAD. TURN AROUND... DON'T DROWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ HURLEY
3 follow-up statements
695 WGUS64 KOHX 280523 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 1123 PM CST SUN DEC 27 2015 ...FLASH FLOOD WATCH IN EFFECT FOR ALL OF MIDDLE TENNESSEE... TNZ005>011-023>034-056>066-075-077>080-093>095-281330- /O.CON.KOHX.FF.A.0003.151228T1200Z-151229T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 1123 PM CST SUN DEC 27 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 6 AM CST MONDAY THROUGH MONDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING AREAS...BEDFORD...CANNON...CHEATHAM...CLAY...COFFEE... CUMBERLAND...DAVIDSON...DE KALB...DICKSON...FENTRESS...GILES... GRUNDY...HICKMAN...HOUSTON...HUMPHREYS...JACKSON...LAWRENCE... LEWIS...MACON...MARSHALL...MAURY...MONTGOMERY...OVERTON... PERRY...PICKETT...PUTNAM...ROBERTSON...RUTHERFORD...SMITH... STEWART...SUMNER...TROUSDALE...VAN BUREN...WARREN...WAYNE... WHITE...WILLIAMSON AND WILSON. * FROM 6 AM CST MONDAY THROUGH MONDAY EVENING * ANOTHER 1 TO POSSIBLY UP TO 2 INCHES OF RAIN CAN BE EXPECTED ON MONDAY AS A COLD FRONT MOVES ACROSS MIDDLE TENNESSEE. WITH ALREADY SATURATED GROUND IN PLACE AS WELL AS ELEVATED CREEKS AND STREAMS...FLASH FLOODING WILL BE LIKELY. * FLOODING OF LOW LYING AND OTHER FLOOD PRONE AREAS WILL ALSO BE POSSIBLE. PEOPLE WHO LIVE ALONG CREEKS AND STREAMS SHOULD MONITOR LEVELS AND BE PREPARED TO TAKE ACTION. TRAVELERS SHOULD BE ALERT FOR WATER COVERING THE ROAD. TURN AROUND... DON'T DROWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 19
207 WGUS64 KOHX 280936 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 336 AM CST MON DEC 28 2015 ...FLASH FLOOD WATCH IN EFFECT FOR ALL OF MIDDLE TENNESSEE THROUGH 9 PM CST THIS EVENING... TNZ005>011-023>034-056>066-075-077>080-093>095-282200- /O.CON.KOHX.FF.A.0003.151228T1200Z-151229T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 336 AM CST MON DEC 28 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 9 PM CST THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING AREAS...BEDFORD...CANNON...CHEATHAM...CLAY...COFFEE... CUMBERLAND...DAVIDSON...DE KALB...DICKSON...FENTRESS...GILES... GRUNDY...HICKMAN...HOUSTON...HUMPHREYS...JACKSON...LAWRENCE... LEWIS...MACON...MARSHALL...MAURY...MONTGOMERY...OVERTON... PERRY...PICKETT...PUTNAM...ROBERTSON...RUTHERFORD...SMITH... STEWART...SUMNER...TROUSDALE...VAN BUREN...WARREN...WAYNE... WHITE...WILLIAMSON AND WILSON. * THROUGH THIS EVENING * ANOTHER 1 TO POSSIBLY UP TO 2 INCHES OF RAIN CAN BE EXPECTED TODAY AS A COLD FRONT MOVES ACROSS MIDDLE TENNESSEE. WITH ALREADY SATURATED GROUND IN PLACE AS WELL AS ELEVATED CREEKS AND STREAMS...FLASH FLOODING WILL BE LIKELY. * FLOODING OF LOW LYING AND OTHER FLOOD PRONE AREAS WILL ALSO BE POSSIBLE. PEOPLE WHO LIVE ALONG CREEKS AND STREAMS SHOULD MONITOR LEVELS AND BE PREPARED TO TAKE ACTION. TRAVELERS SHOULD BE ALERT FOR WATER COVERING THE ROAD. TURN AROUND... DON'T DROWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ BOYD 01
112 WGUS64 KOHX 282150 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 350 PM CST MON DEC 28 2015 TNZ005>009-023>030-056>063-075-077-093>095-282300- /O.CAN.KOHX.FF.A.0003.000000T0000Z-151229T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-HOUSTON-HUMPHREYS- DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-PERRY-HICKMAN- LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-BEDFORD-COFFEE- WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...ERIN...WAVERLY...DICKSON...ASHLAND CITY... NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SHELBYVILLE... TULLAHOMA...MANCHESTER...WAYNESBORO...LAWRENCEBURG...PULASKI 350 PM CST MON DEC 28 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR WESTERN AND CENTRAL PORTIONS OF MIDDLE TENNESSEE HAS BEEN CANCELLED. RAINFALL HAS EXITED THESE AREAS...SO THE THREAT FOR FLASH FLOODING NO LONGER EXISTS. $$ TNZ010-011-031>034-064>066-078>080-290000- /O.EXT.KOHX.FF.A.0003.000000T0000Z-151229T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE- CUMBERLAND-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...SMITHVILLE...SPARTA... CROSSVILLE...MCMINNVILLE...ALTAMONT...SPENCER 350 PM CST MON DEC 28 2015 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * EASTERN PORTIONS OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING AREAS...CLAY...CUMBERLAND...DE KALB...FENTRESS...GRUNDY... JACKSON...OVERTON...PICKETT...PUTNAM...VAN BUREN...WARREN AND WHITE. * UNTIL 6 PM CST THIS EVENING * AROUND A HALF INCH TO ONE INCH OF RAIN CAN BE EXPECTED THIS AFTERNOON AS A COLD FRONT MOVES ACROSS EASTERN MIDDLE TENNESSEE. WITH ALREADY SATURATED GROUND IN PLACE AS WELL AS ELEVATED CREEKS AND STREAMS...FLASH FLOODING WILL BE POSSIBLE. * FLOODING OF LOW LYING AND OTHER FLOOD PRONE AREAS WILL ALSO BE POSSIBLE. PEOPLE WHO LIVE ALONG CREEKS AND STREAMS SHOULD MONITOR LEVELS AND BE PREPARED TO TAKE ACTION. TRAVELERS SHOULD BE ALERT FOR WATER COVERING THE ROAD. TURN AROUND... DON'T DROWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood watch went out at Dec 27, 12:16 PM CST, 48 minutes earlier.
Area forecast discussion, Dec 27, 12:16 PM CST, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1216 PM CST SUN DEC 27 2015 .UPDATE... FOR 18Z AVIATION AND MORNING DISCUSSION. && .DISCUSSION... FRONTAL BOUNDARY IS TRYING ITS HARDEST TO ENTER NORTHWEST MIDDLE TENNESSEE THIS AFTERNOON AS NORTHERLY WINDS AND COOLER AIR HAVE TAKEN UP TEMPORARY RESIDENCE IN AND AROUND THE CLARKSVILLE AREA. OTHERWISE...THE REST OF MIDDLE TENNESSEE IS EXPERIENCING A VERY NICE SPRING LIKE DAY WITH RECORD HIGH TEMPERATURES AND A FEW BREAKS IN THE CLOUDS. IN FACT...NASHVILLE HAS ALREADY REACHED 75 DEGREES THIS AFTERNOON...SO HAVE RAISED HIGH TEMPERATURES IN LOCATIONS SOUTHEAST OF THE ABOVE MENTIONED FRONT. ALSO DECREASED RAIN CHANCES IN THESE SAME AREAS. && .AVIATION... 18Z TAF DISCUSSION. KBNA AND KCSV...MVFR TO EVEN VFR CONDITIONS CAN BE EXPECTED THROUGH 00Z BEFORE A RETURN OF LOWER CEILINGS AND VISIBILITIES. SCATTERED -SHRA WILL BE POSSIBLE AFTER 09Z...WITH THE MAIN LINE OF -SHRA/-TSRA EXPECTED AFTER 18Z. LOW LEVEL WIND SHEAR WILL BE POSSIBLE AS WELL BETWEEN 09Z-13Z. KCKV...FRONTAL BOUNDARY WILL CONTINUE TO WREAK HAVOC ON CEILINGS THIS AFTERNOON AS IFR AND MVFR CONDITIONS CAN BE EXPECTED. -SHRA CAN BE EXPECTED OFF AND ON OVER THE NEXT 24 HOURS WITH -TSRA CHANCES CLOSER TO 15Z-18Z. LOW LEVEL WIND SHEAR WILL BE POSSIBLE AS WELL BETWEEN 09Z-13Z. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && HURLEY
Hazardous weather outlook, Dec 27, 5:08 AM CST, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 508 AM CST SUN DEC 27 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-281115- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 508 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL SLOWLY APPROACH MIDDLE TENNESSEE TODAY AND TONIGHT. A FEW STRONGER STORMS CONTAINING GUSTY WINDS COULD AFFECT AREAS NEAR THE TENNESSEE RIVER. IN ADDITION...HEAVY RAINFALL WILL ACCOMPANY ANY STORMS AND THIS MAY HELP PROLONG RIVER FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ON MONDAY AS THE COLD FRONT SWEEPS ACROSS THE REGION. IN ADDITION...HEAVY RAINFALL FROM THESE STORMS ON ALREADY SATURATED GROUNDS WILL LEAD TO LOCALIZED FLASH FLOODING AND CONTINUED RIVER FLOODING THROUGH MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE REQUESTED TO REPORT SEVERE WEATHER AND FLOODING TO THE NATIONAL WEATHER SERVICE IN NASHVILLE ON MONDAY. AL
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 8:10 PM CST | River Flood Warning | OHX | Decatur, Hardin, Perry, Wayne | 12 days |
Nearby
Flash Flood Watches in Tennessee, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.